Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 70, NWS North Platte, NE

May 29, 2022Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2022, 8:36 PM MDT for Cherry County, Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2022, 8:36 PM MDT (02:36 UTC)
Expired
May 29, 2022, 9:15 PM MDT
In force
39 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cherry County, NE

The radar

The North Platte radar (KLNX), 67 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 3:06 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2022-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 780 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2022-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
780 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
2317 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

639 
WUUS53 KLBF 300236
SVRLBF
NEC031-300315-
/O.NEW.KLBF.SV.W.0070.220530T0236Z-220530T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
936 PM CDT Sun May 29 2022

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Eastern Cherry County in north central Nebraska...

* Until 1015 PM CDT/915 PM MDT/.

* At 935 PM CDT/835 PM MDT/, severe thunderstorms were located along
  a line extending from 8 miles northwest of Brownlee to 6 miles
  southeast of Merritt Reservoir to 18 miles west of Valentine
  National Wildlife Refuge to 22 miles northwest of Mullen, moving
  northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Valentine, Valentine National Wildlife Refuge, Merritt Reservoir,
  Crookston, Highway 97 crossing the North Loup River, Marsh Flat,
  Schlagel Creek State Wildlife Management Area, Highway 97 crossing
  the Niobrara River, Highway 97 crossing Big Creek, Sevenmile Hill
  and Big Alkali Lake State Wildlife Management Area.

This includes the following highways...
 Highway 20 between mile markers 184 and 219.
 Highway 97 between mile markers 83 and 141.
 Highway 83 between mile markers 181 and 220.
 Highway 12 between mile markers 1 and 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4267 10025 4298 10039 4295 10078 4261 10108
      4229 10132 4226 10109 4225 10085 4226 10073
TIME...MOT...LOC 0235Z 214DEG 30KT 4241 10069 4259 10077 4254 10096
4234 10122

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sporer
2 follow-up statements
622 
WWUS53 KLBF 300257
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
957 PM CDT Sun May 29 2022

NEC031-300315-
/O.CON.KLBF.SV.W.0070.000000T0000Z-220530T0315Z/
Cherry NE-
957 PM CDT Sun May 29 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM
CDT/915 PM MDT/ FOR NORTHEASTERN CHERRY COUNTY...

At 957 PM CDT/857 PM MDT/, severe thunderstorms were located along a
line extending from near Valentine National Wildlife Refuge to 11
miles southwest of Valentine to near Merritt Reservoir to 24 miles
southeast of Medicine Lake, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Valentine, Valentine National Wildlife Refuge, Merritt Reservoir,
Highway 97 crossing the Niobrara River, Big Alkali Lake State
Wildlife Management Area and Schlagel Creek State Wildlife Management
Area.

This includes the following highways...
 Highway 20 between mile markers 191 and 219.
 Highway 97 between mile markers 100 and 141.
 Highway 83 between mile markers 181 and 217.
 Highway 12 between mile markers 1 and 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4298 10039 4267 10025 4231 10067 4240 10072
      4246 10085 4246 10118 4261 10108 4284 10085
TIME...MOT...LOC 0257Z 214DEG 30KT 4255 10056 4273 10064 4268 10083
4248 10109

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sporer
582 
WWUS53 KLBF 300308
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1008 PM CDT Sun May 29 2022

NEC031-300317-
/O.EXP.KLBF.SV.W.0070.000000T0000Z-220530T0315Z/
Cherry NE-
1008 PM CDT Sun May 29 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHERRY COUNTY
WILL EXPIRE AT 1015 PM CDT/915 PM MDT/...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However hail to 
nickel size and gusty winds over 50mph are still possible with these 
thunderstorms.

LAT...LON 4298 10039 4267 10025 4231 10067 4240 10072
      4246 10085 4246 10118 4261 10108 4284 10085
TIME...MOT...LOC 0307Z 214DEG 30KT 4261 10051 4279 10059 4274 10078
4254 10104

$$

Sporer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 5:40 PM MDT, 2 hours 56 minutes earlier.

Area forecast discussion, May 29, 5:40 PM MDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
640 PM CDT Sun May 29 2022

.SHORT TERM...(This evening through Monday night)
Issued at 318 PM CDT Sun May 29 2022

The main concern in the short term is with storm development later
this afternoon and evening. There will be a two areas of focus
for thunderstorm development.

The frontal boundary across central Nebraska will be one area of
focus for more surface based storm development. The main hazards
will be hail, damaging winds and even a tornado potential. There
will be a narrow corridor of modest low level CAPE values around
2000 to 3000 J/kg. This will generally be from Mills, NE
southwestward to Dickens and east. A weak cap in the area is
expected to erode this afternoon with daytime heating. Once this
occurs can expect a few scattered thunderstorms to develop near
the front. The mode of storm development will be supercellular and
most likely discrete and possibly long tracked supercells. There
is the potential for tornadic development across portions of far
north central Nebraska into northeastern Nebraska, where the low
level Helicity is the greatest.

The second area of focus will be across western Nebraska as the
cold front advances eastward. For this sector the main threats
will be damaging winds and hail. Ongoing convection across
Colorado and Wyoming will move eastward and are expected to
strengthen. There is also the possibility of additional
convection development in western and southwest Nebraska as well
out ahead of the front. Storm wills intensify as the get into the
better environment. CAPE will be marginal across western Nebraska
around 600 to 1000 J/kg and around 1000 to 1600 J/kg generally
east of HWY 83. There is some concern however that moisture is a
little limited for areas across far western and southwest Nebraska
as sfc dewpoints are only in the low to mid 40s, moisture increases
to the east.

Most of the severe thunderstorm activity should diminish by
midnight. However, lingering showers and thunderstorms will still
be possible through the overnight. There is a concern for some
moderate to heavy rainfall across the northwest Sandhills and even
a marginal potential across north central Nebraska. QPF values
range from around 0.65 to 1.60 inches.

As for Monday, there is the potential for more showers and
thunderstorms, with chances lingering through the day as the cold
front continues to advance east. Most showers and thunderstorms
will remain below the severe threshold, however across north
central Nebraska there is still a slight risk of a strong to
severe storm.

.LONG TERM...(Tuesday through Sunday)
Issued at 318 PM CDT Sun May 29 2022

The next chance for precipitation will arrive on Wednesday night
as an upper level trof moves through the area. An upper level
ridge develops across the Western CONUS on Thursday, giving the
High Plains a northwest flow through the first half of the
weekend. By Sunday the flow will become more amplified. The cold
front passage will keep temperatures cool through Wednesday,
before temperatures begin to warm up towards the end of the week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 640 PM CDT Sun May 29 2022

Thunderstorms will continue across the region through this evening
and into early Monday morning. Some storms may be severe with large
hail and strong winds as the primary threats. Visibility reductions
should be expected in heavy rainfall from these storms. Storms move
out of the area across the south by sunrise, but rain showers will
linger across the north through Monday. Some light fog, visibility
restrictions, and ceilings below 1000 feet are expected at KVTN for
most of Monday.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Gomez
LONG TERM...Gomez
AVIATION...Kulik
Hazardous weather outlook, May 29, 2:28 PM MDT, 6 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
328 PM CDT Sun May 29 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-302030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
328 PM CDT Sun May 29 2022 /228 PM MDT Sun May 29 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Severe weather is likely late this afternoon and tonight across
western and north central Nebraska. Damaging wind gusts in excess
of 70 mph and very large hail greater than 2 inches are possible,
and a tornado cannot be ruled out. Storm activity will begin late
in the afternoon or early evening across western Nebraska and
spread east and northeast throughout the evening.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

Thunderstorm activity from Sunday night may continue into Monday
morning in north central Nebraska. Additional thunderstorm
activity is possible in the afternoon across much of the forecast
area. Large hail and strong winds are the primary threats.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, May 29, 8:10 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
910 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             17 N TAYLOR             42.02N 99.38W
05/29/2022  E2.00 INCH       LOUP               NE   PUBLIC

&&

SNIVELY
Local storm report, May 29, 8:18 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
918 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             12 N TAYLOR             41.94N 99.38W
05/29/2022  M4.00 INCH       LOUP               NE   STORM CHASER

&&

SNIVELY
Local storm report, May 29, 8:20 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
920 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     HAIL             THEDFORD                41.98N 100.57W
05/29/2022  M1.00 INCH       THOMAS             NE   TRAINED SPOTTER

&&

RACHEL.KULIK
Local storm report, May 29, 8:25 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             15 NNW BURWELL          41.98N 99.25W
05/29/2022  M4.25 INCH       LOUP               NE   STORM CHASER

            MEASURED UP TO 5 IN.

&&

SNIVELY
Local storm report, May 29, 8:28 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
928 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             7 N NORTH PLATTE        41.23N 100.77W
05/29/2022  M1.00 INCH       LINCOLN            NE   PUBLIC

&&

SNIVELY
Special weather statement, May 29, 8:33 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service North Platte NE
933 PM CDT Sun May 29 2022

NEZ036>038-059-300315-
Custer NE-McPherson NE-Lincoln NE-Logan NE-
933 PM CDT Sun May 29 2022

...A strong thunderstorm will impact portions of northeastern
Lincoln, southern Logan, southeastern McPherson and western Custer
Counties through 1015 PM CDT...

At 933 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Stapleton, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Stapleton, Gandy, Logan, Shanklin Bluff, Tarboz Lake and Hoagland.

This includes the following highways...
 Highway 92 between mile markers 224 and 245.
 Highway 83 between mile markers 94 and 116.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 200 AM CDT for central
Nebraska.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern and west central Nebraska.

&&

LAT...LON 4117 10063 4139 10073 4168 10031 4136 10024
TIME...MOT...LOC 0233Z 214DEG 34KT 4131 10063

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

JWS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 6:00 PM MDTSevere Thunderstorm WarningLBFArthur, Keith45 min
May 29, 6:35 PM MDTSpecial Weather StatementLBFChase, Perkins40 min
May 29, 6:40 PM MDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson50 min
May 29, 6:44 PM MDTSpecial Weather StatementLBFCherry61 min
May 29, 6:47 PM MDTSpecial Weather StatementLBFLoup28 min
May 29, 7:02 PM MDTSevere Thunderstorm WarningLBFBlaine, Loup43 min
May 29, 7:07 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker, Logan, McPherson, Thomas38 min
May 29, 7:14 PM MDTSpecial Weather StatementLBFLincoln46 min
May 29, 7:20 PM MDTSevere Thunderstorm WarningLBFCherry25 min
May 29, 7:30 PM MDTSpecial Weather StatementLBFBlaine45 min
May 29, 7:42 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFGarfield, Loup, Rock48 min
May 29, 7:42 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Hooker, Thomas63 min
May 29, 7:53 PM MDTSpecial Weather StatementLBFLincoln52 min
May 29, 8:12 PM MDTTornado WarningLBFGarfield, Holt, Loup48 min
May 29, 8:33 PM MDTSpecial Weather StatementLBFLogan42 min
May 29, 8:37 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Logan, Thomas38 min
May 29, 8:41 PM MDTTornado WarningLBFGarfield, Holt, Wheeler49 min
May 29, 8:56 PM MDTSevere Thunderstorm WarningLBFCuster, Logan19 min
May 29, 9:10 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Rock50 min
May 29, 9:11 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Loup, Rock49 min
May 29, 9:22 PM MDTSevere Thunderstorm WarningLBFHolt27 min
May 29, 9:38 PM MDTSpecial Weather StatementLBFKeya Paha22 min
May 29, 9:50 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFBrown, Cherry, Keya Paha, Rock40 min
May 29, 9:53 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Garfield, Holt, Loup, Rock52 min
May 29, 10:18 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd, Holt, Keya Paha, Rock27 min
May 29, 10:24 PM MDTSevere Thunderstorm WarningLBFGarfield, Wheeler51 min
May 29, 10:25 PM MDTSevere Thunderstorm WarningLBFCuster35 min
May 29, 10:37 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd, Garfield, Holt, Keya Paha, Rock, Wheeler68 min
May 29, 10:41 PM MDTSevere Thunderstorm WarningLBFCuster19 min
May 29, 10:58 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFCuster32 min
May 29, 11:10 PM MDTSevere Thunderstorm WarningLBFGarfield, Wheeler50 min
May 29, 11:11 PM MDTSpecial Weather StatementLBFSherman19 min
May 29, 11:30 PM MDTSpecial Weather StatementLBFCuster30 min
May 29, 11:34 PM MDTAreal Flood AdvisoryLBFCuster3 hr
May 29, 11:39 PM MDTSpecial Weather StatementLBFGarfield36 min
May 29, 11:46 PM MDTAreal Flood AdvisoryLBFGarfield3 hr
May 29, 11:50 PM MDTSpecial Weather StatementLBFLoup25 min
May 29, 11:53 PM MDTSpecial Weather StatementLBFPerkins37 min
May 30, 12:06 AM MDTSevere Thunderstorm WarningLBFCuster, Loup24 min
May 30, 12:11 AM MDTSpecial Weather StatementLBFWheeler49 min
May 30, 12:27 AM MDTSpecial Weather StatementLBFChase, Perkins33 min
May 30, 12:35 AM MDTSpecial Weather StatementLBFHayes25 min
May 30, 12:48 AM MDTSpecial Weather StatementLBFHolt27 min
May 30, 12:53 AM MDTSpecial Weather StatementLBFBlaine22 min
May 30, 12:53 AM MDTSpecial Weather StatementLBFChase, Hayes, Keith, Perkins37 min
May 30, 1:21 AM MDTSpecial Weather StatementLBFCuster24 min
May 30, 1:28 AM MDTSpecial Weather StatementLBFLincoln32 min
May 30, 1:57 AM MDTSpecial Weather StatementLBFCuster33 min
May 30, 1:58 AM MDTSpecial Weather StatementLBFHooker, McPherson32 min
May 30, 2:10 AM MDTSpecial Weather StatementLBFLincoln20 min
May 30, 2:22 AM MDTSpecial Weather StatementLBFHooker, Thomas23 min
May 30, 3:12 AM MDTSpecial Weather StatementLBFGarfield, Wheeler33 min
May 30, 3:27 AM MDTSpecial Weather StatementLBFCherry48 min
May 30, 3:46 AM MDTSevere Thunderstorm WarningLBFHolt20 min
May 30, 5:32 AM MDTSpecial Weather StatementLBFLogan28 min
May 30, 5:35 AM MDTSpecial Weather StatementLBFHayes25 min
May 30, 5:43 AM MDTSevere Thunderstorm Warning Considerable damage threatLBFBlaine, Custer, Logan32 min
May 30, 6:03 AM MDTSpecial Weather StatementLBFLincoln27 min
May 30, 6:15 AM MDTSpecial Weather StatementLBFBlaine30 min
May 30, 6:30 AM MDTSpecial Weather StatementLBFLincoln30 min
May 30, 6:57 AM MDTSpecial Weather StatementLBFRock33 min
May 30, 6:58 AM MDTSpecial Weather StatementLBFLogan32 min
May 30, 7:25 AM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Loup, Rock80 min
May 30, 7:41 AM MDTSpecial Weather StatementLBFBoyd49 min
May 30, 8:31 AM MDTSevere Thunderstorm WarningLBFBoyd, Brown, Holt, Keya Paha, Rock74 min
May 30, 9:50 AM MDTSpecial Weather StatementLBFBoyd25 min
May 30, 9:52 AM MDTSpecial Weather StatementLBFHolt38 min
May 30, 9:56 AM MDTSevere Thunderstorm WarningLBFHolt49 min
May 30, 10:15 AM MDTSevere Thunderstorm WarningLBFHolt, Wheeler45 min
May 30, 10:43 AM MDTSpecial Weather StatementLBFHolt17 min
May 30, 10:47 AM MDTSpecial Weather StatementLBFLoup, Rock43 min
May 30, 11:00 AM MDTSevere Thunderstorm WarningLBFHolt, Wheeler30 min
May 30, 11:16 AM MDTSpecial Weather StatementLBFHolt44 min
May 30, 11:48 AM MDTSpecial Weather StatementLBFBoyd, Holt42 min
May 30, 12:27 PM MDTSpecial Weather StatementLBFBoyd33 min
May 30, 1:38 PM MDTSpecial Weather StatementLBFChase, Frontier, Hayes67 min
May 30, 2:16 PM MDTSpecial Weather StatementLBFHolt, Rock44 min
May 30, 2:44 PM MDTSpecial Weather StatementLBFWheeler16 min
May 30, 2:58 PM MDTSpecial Weather StatementLBFBoyd32 min
May 30, 4:03 PM MDTSpecial Weather StatementLBFWheeler27 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.